# SDR SWAA2025092606894

- Difficulty date: August 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED TRAILING EDGE INTERNAL CAVITY UPPER POSITION ORSS 472 AT LT WING.   REPLACED RAIL NUT-PLATE (RETAINER) LOCATED TRAILING EDGE INTERNAL CAVITY UPPER POSITION ORSS 472 AT LT WING IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A3500 SHEET 31 REV: A.
